MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58961
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full identifier is case (b)(6).Age/date of birth, sex, weight and ethnicity: the customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.Customer telephone number is (b)(6).The access sars-cov-2 igg assay was not returned for evaluation.There were no reports of system issues at the time of the event.No hardware errors or flags were reported in conjunction with the event.System performance indicators such as system check, calibration and quality control results were passing within specifications at the time of the event.It should be noted that the access sars-cov-2 igg assay is not labeled for vaccine response detection.In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2021 the customer reported that nonreactive covid igg (access sars-cov-2 igg, part number c58961 and lot number 971262) patient results were generated on the customer's dxi (dxi 800 access immunoassay analyzer, part number 973100 and serial number (b)(4)) for an undisclosed number of patients.There was no report of injury or illness to the patient in conjunction with this event.The customer considered some of the results to be discordant to a competitor method (abbott, semi-quantitative method, specific assay not provided).No specific test results were provided.The patients had been vaccinated with the sinovac chinese vaccine (vaccination dates not provided).No hardware errors or issues with other assays were reported in conjunction with this event.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.No hardware errors or issues with other assays were reported in conjunction with this event.No issues with sample integrity were reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, sample quality, centrifugation time and speed, storage temperature and other information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGG
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11562672
Report Number9680746-2021-00024
Device Sequence Number3071926
Product Code QKO
UDI-Device Identifier15099590738648
UDI-Public(01)15099590738648(17)210724(11)201126(10)971262
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Catalogue NumberC58961
Device Lot Number971262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1